Expand this Topic clickable element to expand a topic
Skip to content
Optica Publishing Group

Spreading properties of beams radiated by partially coherent Schell-model sources

Not Accessible

Your library or personal account may give you access

Abstract

We derive a general law for the M2 factor of any beam generated by a partially coherent Schell-model source. The fourth power of M differs from its minimum value, attained in the coherent limit, by a term proportional to the second derivative of the modulus of the spectral degree of coherence evaluated for zero argument. Examples are given for cases of practical interest.

© 1999 Optical Society of America

Full Article  |  PDF Article
More Like This
Mode expansion for Gaussian Schell-model beams with partially correlated modes

Baida Lü and Bin Zhang
J. Opt. Soc. Am. A 16(10) 2453-2458 (1999)

Partially coherent Gaussian Schell-model electromagnetic beams

S. R. Seshadri
J. Opt. Soc. Am. A 16(6) 1373-1380 (1999)

Coherence properties of a source array derived from a Gaussian Schell-model beam

Hiroyuki Yoshimura and Toshiaki Iwai
Appl. Opt. 34(32) 7581-7587 (1995)

References

You do not have subscription access to this journal. Citation lists with outbound citation links are available to subscribers only. You may subscribe either as an Optica member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access Optica Member Subscription

Cited By

You do not have subscription access to this journal. Cited by links are available to subscribers only. You may subscribe either as an Optica member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access Optica Member Subscription

Figures (3)

You do not have subscription access to this journal. Figure files are available to subscribers only. You may subscribe either as an Optica member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access Optica Member Subscription

Equations (57)

You do not have subscription access to this journal. Equations are available to subscribers only. You may subscribe either as an Optica member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access Optica Member Subscription

Metrics

Select as filters


Select Topics Cancel
© Copyright 2022 | Optica Publishing Group. All Rights Reserved